About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 758796, 5 pages
http://dx.doi.org/10.1155/2013/758796
Research Article

Boundedness of Solutions to Differential Equations of Fourth Order with Oscillatory Restoring and Forcing Terms

1Department of Mathematics, Faculty of Sciences, Yüzüncü Yıl University, Van, Turkey
2Department of Electrical & Electronics Engineering, Yüzüncü Yıl University, Van, Turkey

Received 25 June 2013; Accepted 17 August 2013

Academic Editor: Thabet Abdeljawad

Copyright © 2013 Cemil Tunç and Muzaffer Ateş. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. U. Afuwape and O. A. Adesina, “Frequency-domain approach to stability and periodic solutions of certain fourth-order non-linear differential equations,” Nonlinear Studies, vol. 12, no. 3, pp. 259–269, 2005. View at MathSciNet
  2. J. Andres, “Boundedness of solutions of the third order differential equation with oscillatory restoring and forcing terms,” Czechoslovak Mathematical Journal, vol. 36, no. 1, pp. 1–6, 1986. View at Zentralblatt MATH · View at MathSciNet
  3. J. Andres, “Boundedness results of solutions to the equation x+ax+g(x)x+h(x)=p(t) without the hypothesis h(x)  sgn  x0 for |x|>R,” Atti della Accademia Nazionale dei Lincei, Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali, vol. 80, no. 7–12, pp. 533–539, 1987. View at Zentralblatt MATH · View at MathSciNet
  4. J. Andres, “Note to a certain third-order nonlinear differential equation related to the problem of Littlewood,” in Proceedings of the 3rd International Seminar on Ordinary Differential Equations, vol. 23 of Fasciculi Mathematici, Poznań, Poland, 1990.
  5. W. A. Coppel, Stability and Asymptotic Behavior of Differential Equations, D. C. Heath, Boston, Mass, USA, 1965. View at MathSciNet
  6. B. S. Ogundare, “Boundedness of solutions to fourth order differential equations with oscillatory restoring and forcing terms,” Electronic Journal of Differential Equations, vol. 2006, no. 6, 6 pages, 2006. View at Zentralblatt MATH · View at MathSciNet
  7. M. O. Omeike, “Boundedness of solutions to fourth-order differential equation with oscillatory restoring and forcing terms,” Electronic Journal of Differential Equations, vol. 2007, no. 104, 8 pages, 2007. View at Zentralblatt MATH · View at MathSciNet
  8. M. O. Omeike, “Boundedness of solutions of the fourth order differential equation with oscillatory restoring and forcing terms,” Analele Stiintifice ale Universitatii “Alexandru Ioan Cuza” din Iasi, vol. 54, no. 1, pp. 187–195, 2008. View at Zentralblatt MATH · View at MathSciNet
  9. R. Reissig, G. Sansone, and R. Conti, Non-Linear Differential Equations of Higher Order, Noordhoff International Publishing, Leyden, Mass, USA, 1974. View at MathSciNet
  10. K. E. Swick, “Boundedness and stability for a nonlinear third order differential equation,” Atti della Accademia Nazionale dei Lincei, Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali, vol. 56, no. 6, pp. 859–865, 1974. View at Zentralblatt MATH · View at MathSciNet
  11. C. Tunç and A. Tiryaki, “On the boundedness and the stability results for the solution of certain fourth order differential equations via the intrinsic method,” Applied Mathematics and Mechanics, vol. 17, no. 11, pp. 979–988, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Tiryaki and C. Tunç, “Boundedness and stability properties of solutions of certain fourth order differential equations via the intrinsic method,” Analysis, vol. 16, no. 4, pp. 325–334, 1996. View at Zentralblatt MATH · View at MathSciNet
  13. C. Tunç, “A note on the stability and boundedness results of solutions of certain fourth order differential equations,” Applied Mathematics and Computation, vol. 155, no. 3, pp. 837–843, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. Tunç, “Some stability and boundedness results for the solutions of certain fourth order differential equations,” Acta Universitatis Palackianae Olomucensis, vol. 44, pp. 161–171, 2005. View at Zentralblatt MATH · View at MathSciNet
  15. C. Tunç, “An ultimate boundedness result for a certain system of fourth order nonlinear differential equations,” in Differential Equations and Applications, vol. 5, pp. 127–135, Nova Science Publishers, New York, NY, USA, 2007. View at MathSciNet